# SDR FDEA201110294687

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N6603183
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER INNER WEB SKIN CORRODED, JUST 14" AWAY FROM AFT LOWER CORNER.  BLENDED AREA & CHECKED LIMITS.  ORIG MAT'L .070, REMAINING MAT'L, .043.   FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02, FIG 101, SHEET 4, DETAIL IV.  REMOVED DAMAGED WEB & INSTALLED NEW WEB, PT 146N6603-183, BATCH 0002098586, IAW SRM 51-40-02.  MAJOR REPAIR.
